# SDR AALA202504227131

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 43,344 hours, 18,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER, IN RIGHT HAND WHEEL WELL, AT BS 559, RBL 32. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
